# SDR AALA20130528014

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 64,104 hours, 33,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT TAILCONE CANT FRAME AT STA 1510 CRACKED AROUND ALIGNMENT PIN.  INSTALLED DOUBLER IAW SRM 53-01-00 AND SRM 51-30-05.
